EconPapers    
Economics at your fingertips  
 

The Lie Group in Infinite Dimension

V. Tryhuk, V. Chrastinová and O. Dlouhý

Abstract and Applied Analysis, 2011, vol. 2011, 1-35

Abstract:

A Lie group acting on finite-dimensional space is generated by its infinitesimal transformations and conversely, any Lie algebra of vector fields in finite dimension generates a Lie group (the first fundamental theorem). This classical result is adjusted for the infinite-dimensional case. We prove that the (local, ð ¶ âˆž smooth) action of a Lie group on infinite-dimensional space (a manifold modelled on ℠∞ ) may be regarded as a limit of finite-dimensional approximations and the corresponding Lie algebra of vector fields may be characterized by certain finiteness requirements. The result is applied to the theory of generalized (or higher-order) infinitesimal symmetries of differential equations.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/919538.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/919538.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:919538

DOI: 10.1155/2011/919538

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:919538